MAUDE Adverse Event Report: STRYKER SUSTAINABILITY SOLUTIONS PHOENIX; CATHETER, RECORDING, ELECTRODE, REPROCESSED

STRYKER SUSTAINABILITY SOLUTIONS PHOENIX; CATHETER, RECORDING, ELECTRODE, REPROCESSED
Model Number BD710DF282RTS
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to stryker sustainability solutions for evaluation.Upon inspection of the received complaint device a bend was identified at 3 cm, which is distal to the transition point.The device did not meet specification for curve in the d direction; however, the device met the planarity specification.The device did not meet curve or planarity specification in the f direction.A review of the dhr supports that the device met all inspection and test criteria prior to release from stryker.The most likely root cause is mishandling subsequent to distribution, including shipping/storage conditions or improper manipulation of the catheter.The instructions for use (ifu) state: do not attempt to operate the catheter prior to completely reading and understanding the applicable instructions for use.Do not use excessive force to advance or withdraw the catheter.Careful catheter manipulation must be performed to avoid cardiac damage, perforation, or tamponade.Inspect the catheter for overall condition and physical integrity.Do not use the catheter if electrodes appear loose or if any damage is noted.If such problems exist, return the catheter and packaging to stryker sustainability solutions.The reported event will continue to be monitored through post-market surveillance.
 
Event or Problem Description
It was reported that the electrophysiology catheter was not deflecting properly.There was no patient injury, medical intervention, or extended procedure time reported.These are commonly used devices that are readily available.

Brand Name
NA
Common Device Name
CATHETER, RECORDING, ELECTRODE, REPROCESSED
Manufacturer (Section D)
STRYKER SUSTAINABILITY SOLUTIONS PHOENIX
10232 s. 51st st.
phoenix AZ 85044
MDR Report Key11233555
Report Number0002090040-2021-00003
Device Sequence Number3512337
Product Code NLH
UDI-Device Identifier00885825000264
UDI-Public00885825000264
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K100254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/02/2022
Device Model NumberBD710DF282RTS
Device Catalogue NumberBD710DF282RTSRR
Device Lot Number4319910
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/30/2020
Initial Report FDA Received Date01/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient Age65